Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Converse of a well known theorem on integral means


Author: Lee Detmer Thompson
Journal: Proc. Amer. Math. Soc. 4 (1953), 402-407
MSC: Primary 27.0X
MathSciNet review: 0054664
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur les nombres dérivés des fonctions continues, J. Math. Pures Appl. vol. 80 (1915) pp. 105-240.
  • [2] S. Saks, Sur les nombres dérivés des fonctions, Fund. Math. vol. 5 (1924) pp. 98-104.
  • [3] -, Theory of the integral, New York, Hafner, 1937, Chapter IX.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0054664-6
PII: S 0002-9939(1953)0054664-6
Article copyright: © Copyright 1953 American Mathematical Society